# SDR SWAA2016020348608

- Difficulty date: January 26, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 27,706 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5744
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STRAP CORRODED, BETWEEN BS 1016+7 - 1016+14, LBL 3.  R & R WEB STRAP IAW SRM.
